# SDR AALA201902154003

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,069 hours, 15,495 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE,   BOTH CABIN AUTO PRESSURE CONTROLLERS FAILED IN FLIGHT.  AIRCRAFT WAS GROUNDED.  AUTO1 CABIN ALT BITE TEST SHOWS TO REPLACE THE CABIN PRESSURE CONTROL UNIT IAW 21-30-00-815-802 FIM.  REMOVED AND REPLACED THE NR 1 AND 2 PRESSURE CONTROLLERS IAW AMM 21-31-02,  AND REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR MOTOR IAW MM 21-31-05.
